Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What are the side effects if consumption of uvox is stopped?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
what are the side effects of stopping taking uvox. i have been taking uvox 100 mg for 1 year and have stopped taking
Posted Thu, 11 Jul 2013 in General Health
Answered by Dr. Polash Sannigrahi 58 minutes later

Thanks for your query.

Uvox is pharmacologically Fluvoxamine Maleate which belongs to SSRI class of drugs used for the management of Depressive disorders.

However, as the medication acts on the Central nervous system, it should not be stopped abruptly.
Withdrawal symptoms are seen after stopping this medicine cold XXXXXXX Few commonly reported symptoms are:
1. Anxiety, irritability, fluctuation of mood, feeling restless or changes in sleep patterns.
2. Headache, sweating, nausea, dizziness.
3. Electric shock-like sensations, shaking, confusion, etc.

You may experience any of the above mentioned symptoms. Kindly consult your treating physician if those symptoms develop.

Hope this helps. Please let me know if I need to clarify further.

Wishing you a Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor